Doctors Lounge - Chest Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Chest symptoms
Question: Buzzing in Chest
|keleighnesta - Sat Jan 20, 2007 10:36 pm||
I am 29 year old female that has been recently feeling a "buzzing sensation" in my chest on the right side. It will happen at random times and never lasts longer than maybe ten seconds. Currently I am taking a multivitamin and Yaz birth control. I do smoke about a pack every two days. I cannot explain the buzzing feeling - it does not hurt but I can feel it when I place my hand on my chest. Do I need to see a doctor? If so, what type of doctor and tests would have to be done? When I was born, my mother told me I had a heart murmur but that is not the case now. Thank you for your time and help. I have searched the internet but have not come up with any information.
|Dr. Safaa Mahmoud - Sun Feb 04, 2007 6:15 pm||
Do you have any history of recent medical problems like diarrhea , vomiting , fever?
Your complaint could be due to one of these causes:
- Electrolyte imbalance: I think you should be checked for your blood electrolyte levels.
- Yaz side effect: Consideration should be taken also for the drug Yaz which has been reported to cause chest pain.
- Cardiac causes should be excluded and ECG should be done although these are atypical symptoms.
Follow up with your doctor is essential.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.